Rash is found among people who take Gabapentin, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have Pain . We study 49,394 people who have side effects while taking Gabapentin from FDA and social media. Among them, 1,833 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Gabapentin has active ingredients of gabapentin. It is often used in pain. (latest outcomes from Gabapentin 49,115 users)
Rash has been reported by people with breathing difficulty, fever, pain, drug ineffective, itching (latest reports from 170,463 Rash patients).
On Aug, 23, 2016
49,394 people reported to have side effects when taking Gabapentin.
Among them, 1,833 people (3.71%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
I am a male who will be joining the seniors battalion in October. Like many in that age group, I am plagued with some common ailments. I have mild blood pressure, and moderate to sometimes very painful pinched nerve. I am taking Olmetec 20mg every morning to control my blood pressure. I am also taking Gabapentin 300 mg at noon and night to alleviate my back pain. According to the Spinal cord specialist, I need to increase my intake to 3 times a day. I am thinking of taking the 3rd one in the morning together with the Olmetec. I did consult my local pharmacist who said there is no problem. Is it okay or is there a negative effect to taking them together?
I have been on both of these medications for about 4 months now. Over the past few weeks, I have been experiencing hand pain and stiffness in the morning plus some vision issues - blurred vision in one area of my right eye, plus new floaters that are larger and more active. Yesterday, I got ...
My girlfriend was recently prescribed Gabapentin by her doctor for pain management to treat an Ovarian Cyst. Is it normal to treat ovarian cyst with gabapentin? Also, what could happen if you've only taken one gabapentin pill and decided you did want to take it anymore?
Hi there, I have now been on bupoprion 3oo xl once daily for one year for depression associated with fibro. and recently have been perscribed gabapentin since i refused lyrica because of the reported weight gain side effects. however. at 54 years of age and female I already struggle to keep my ...
I developed a rash on my right leg then another on my left arm then my right arm. I called my doctors office. They said it was not from the pradaxa. I had been on pradaxa for 6 weeks. Nothing else has changed in meds or any thing else I had been using. I have had this rash close to six weeks now ...
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
I am a male who will be joining the seniors battalion in October. Like many in that age group, I am plagued with some common ailments. I have mild blood pressure, and moderate to sometimes very painful pinched nerve. I am taking Olmetec 20mg every morning to control my blood pressure. I am ...
I have been on gabapentin for about a year. Recently I tried to taper off and experienced terrible hives. My Dr. has insisted it is not related to the drug but they begin to dissipate when I take a dose. Has anyone else had this experience?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.